The topology of the space of rational maps into generalized flag manifolds

C. P. Boyer Department of Mathematics and Statistics, University of New Mexico B. M. Mann Department of Mathematics and Statistics, University of New Mexico J. C. Hurtubise Department of Mathematics, McGill University R. J. Milgram Department of Mathematics and Statistics, University of New Mexico

TBD mathscidoc:1701.331793

Acta Mathematica, 173, (1), 61-101, 1992.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 269 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{c.1992the,
  title={The topology of the space of rational maps into generalized flag manifolds},
  author={C. P. Boyer, B. M. Mann, J. C. Hurtubise, and R. J. Milgram},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322790318502},
  booktitle={Acta Mathematica},
  volume={173},
  number={1},
  pages={61-101},
  year={1992},
}
C. P. Boyer, B. M. Mann, J. C. Hurtubise, and R. J. Milgram. The topology of the space of rational maps into generalized flag manifolds. 1992. Vol. 173. In Acta Mathematica. pp.61-101. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322790318502.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved